Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Thickened endometrium, period came after taking sysron, taking femilon, lower abdominal pain, feels drowsy. Should continue femilon?

Hi, I was diagonized with thickened endometrium problem during march mid. My endometrium size 13.5 mm. I had my last periods on Feb 11, 2012. After that, i didn t get my periods. Then i started taking sysron 10 tablets , after 1 week of taking i got my periods on Mar 31st, 2012. From Apr 2nd, i m taking femilon tablet everyday as per doctor advice for thickened endometrium problem. But i m having lower abdominal pain also i m feeling always drowsy. Is it because of the tablet? Should i continue the tablet or is the symptom of my problem getting cured? Please suggest me.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand your query. It would help to know your age as the treatment varies with age.
The first thing is if you had a thick endometrium, an endometrial biopsy is needed. From the biopsy we can determine the nature of pathology and then treat it accordingly. Taking femilon without a biopsy is not advisable as the pathology may not be responsive or sometimes even aggravated by femilon according to the condition.
So please discuss this with your doctor.
Regarding the lower abdominal pain, it may be due to infection or sometimes even utero vaginal prolapse. So get this also evaluated.

The lethargy may be due to hormonal imbalances. Please get a serum TSH done for thyroid abnormalities as the commonly cause this.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Fri, 21 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor